MathSciNet Relay Station
MathSciNet bibliographic data
MR1697241 34A60 (34H05 49J24)
Forcellini, Francesca; Rampazzo, Franco On nonconvex differential inclusions whose state is constrained in the closure of an open set. Applications to dynamic programming. Differential Integral Equations 12 (1999), no. 4, 471–497.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement